Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
dingdingding

My Accutane Journey

well since everyone has got one, i might as well.....

k so just popped my first Accutane(Sotret) pill tonight after dinner. Effing nervous as f*ck. Hopefully nothing serious happens and I can actually get through the course. I'm praying that my hair stays strong n thick just the way it is now. If it starts thinning out too much, I might have a tough decision to make. Hopefully I wont have to make that choice btwn hair or acne.

A little bit about myself. Had bad acne since puberty really. Started out on my nose and forehead then when I hit college, my "hot zone" became my two jawlines and occasionally the center of my cheeks. This breakout pattern/severity is similar to my mother's whom I was fortunate enough to have inherited this wonderful gift from. However, she stopped having acne when she turned 21/22ish. Here I am at 24 still battling.

Im a dude and only weigh 142lbs. i'll be starting at 40mg and keep that up for five months and go up to 60mg for the final sixth month. Or maybe even 60mg for the last two months. Not sure at this point. Trying to keep the dosage at the medium to medium-high level.

Thanks for reading. Comments and advice are welcomed

Share this post


Link to post
Share on other sites

Day 5

Started to notice some redness only on the center of my two cheeks and the area in between my cheek and my nose. I also notice some tiny tiny red bumps there. God i hope this isnt Rosacea and that it's only temporary. Is this a sign that my dosage is a bit high? Should I lower it a bit? I mean i'm only on 40mg. Other than the flushing, i havent felt much change. Face is still oily and my lips havent started to dry up.

Share this post


Link to post
Share on other sites

Day 7

Got one new cyst today at the area a little below my side burn. This one really came at a shock to me cuz I've been using Retin A consistently for eight weeks right up to the start of accutane AND I've been taking Keflex for the past seven days also. I hope this is my only breakout for the course, although I doubt it. I hope I dont get a scar from this one. I'm hoping that b/c it's only the seventh day, my skin hasnt thinned out enough that I can scar more easily.

As for the flushing/pinkness, it's still there. For some reason, it's a lot more visible later at night than during the day. I can't seem to figure out why. I dont do anything differently at night. I dont exercise or anything.

Oh, and I'm also noticing a lot more lower back pains, is this normal??

Share this post


Link to post
Share on other sites

Day 8

Ok so that cyst just below my side burn is getting a little painful. AND I noticed another half-cyst on my nose. WTF! I almost never breakout on my nose anymore. It's like this Keflex shit doesn't even work. If I get anymore breakouts I'm gonna ask for Prednisone. I can't stand anymore scarring to my face.

Share this post


Link to post
Share on other sites
Day 8

Ok so that cyst just below my side burn is getting a little painful. AND I noticed another half-cyst on my nose. WTF! I almost never breakout on my nose anymore. It's like this Keflex shit doesn't even work. If I get anymore breakouts I'm gonna ask for Prednisone. I can't stand anymore scarring to my face.

Share this post


Link to post
Share on other sites

Day 11

Has anyone ever experience minor stomach discomfort while on Accutane? Discomfort that you were able to rule out other causes for and felt was caused by the medication of course. I've been getting this slight discomfort since yesterday. It comes and goes. Not sure what could be causing it. I definitely always take me Sotret with food at night. I'm also on Keflex 750mg 2x a day. Maybe it's that that's screwing with my intestines? I do vaguely recall reading someone posted that he/she had to end his/her Accutane treatment early b/c it was causing some intestinal problems for him/her? I sure hope that's not happening to me.

Any thoughts, suggestions, educated guesses would be appreciated, thank.

Share this post


Link to post
Share on other sites

Day 20

ok so I'm starting to notice significant oil reduction on my face. My face used to be very very oily. I used to have to blot it every two hours or so. My lips are really dry as well. So far I haven't had to use the eye drops nor have I noticed any nosebleeds yet. But it's all still early. Joint pains and back pains are starting to hit me though.

I'm not sure if it's the Accutane or if it's just a fluke, but last few days my overall skin complexion has been really really good. I mean I still have a lotta red marks, but the places where I dont breakout looks much better than usual. Anyone else experienced an improved skin tone/texture/complexion while on Tane?

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×